Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 447, NWS Fort Worth, TX

June 21, 2011Henderson County, Van Zandt County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 21, 2011, 8:17 AM CDT for Henderson County, Van Zandt County, Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2011, 8:17 AM CDT (13:17 UTC)
Expired
Jun 21, 2011, 9:15 AM CDT
In force
58 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Henderson County, TX, Van Zandt County, TX

The radar

The Shreveport radar (KSHV), 162 km from the middle of the area, began a volume at 13:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 1.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2051 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 343 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2051 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
485 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
343 m²/s²
0-3 km storm-relative helicity
290 m²/s²
Significant tornado parameter
3.0
Supercell composite
21.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

130 
WUUS54 KFWD 211317
SVRFWD
TXC213-467-211415-
/O.NEW.KFWD.SV.W.0447.110621T1317Z-110621T1415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
817 AM CDT TUE JUN 21 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HENDERSON COUNTY IN NORTHEAST TEXAS...
  SOUTHEASTERN VAN ZANDT COUNTY IN NORTHEAST TEXAS...

* UNTIL 915 AM CDT

* AT 817 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES WEST OF EDOM...AND
  MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CHANDLER AROUND 835 AM...

THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 527 AND 528.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.

&&

LAT...LON 3225 9547 3225 9582 3251 9580 3252 9559
      3248 9559 3242 9550 3241 9549 3240 9549
      3237 9545
TIME...MOT...LOC 1317Z 275DEG 31KT 3236 9566

$$
3 follow-up statements
132 
WWUS54 KFWD 211339
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
839 AM CDT TUE JUN 21 2011

TXC213-467-211415-
/O.CON.KFWD.SV.W.0447.000000T0000Z-110621T1415Z/
HENDERSON TX-VAN ZANDT TX-
839 AM CDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR SOUTHEASTERN VAN ZANDT AND NORTHEASTERN HENDERSON COUNTIES...

AT 839 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
65 MPH.  THIS STORM WAS LOCATED NEAR EDOM...MOVING EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CHANDLER AROUND 910 AM CDT...

THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 527 AND 528.

LAT...LON 3225 9547 3225 9582 3251 9571 3252 9559
      3248 9559 3242 9550 3241 9549 3240 9549
      3237 9545
TIME...MOT...LOC 1339Z 272DEG 15KT 3236 9563

$$
985 
WWUS54 KFWD 211354
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
854 AM CDT TUE JUN 21 2011

TXC213-467-211415-
/O.CON.KFWD.SV.W.0447.000000T0000Z-110621T1415Z/
HENDERSON TX-VAN ZANDT TX-
854 AM CDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR SOUTHEASTERN VAN ZANDT AND NORTHEASTERN HENDERSON COUNTIES...

AT 854 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 
60 MPH. THIS STORM WAS LOCATED NEAR CHANDLER...MOVING EAST AT 25 MPH.

ADDITIONAL STRONG THUNDERSTORMS WITH A POTENTIAL TO PRODUCE WINDS UP 
TO 60 MPH WERE LOCATED 5 MILES NORTHWEST OF EDOM...MOVING EAST AT 25 
MPH. 

THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 527 AND 528.

LAT...LON 3225 9547 3225 9582 3251 9571 3252 9559
      3248 9559 3242 9550 3241 9549 3240 9549
      3237 9545
TIME...MOT...LOC 1354Z 272DEG 22KT 3234 9546

$$
937 
WWUS54 KFWD 211407
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
907 AM CDT TUE JUN 21 2011

TXC213-467-211415-
/O.EXP.KFWD.SV.W.0447.000000T0000Z-110621T1415Z/
HENDERSON TX-VAN ZANDT TX-
907 AM CDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VAN ZANDT AND
NORTHEASTERN HENDERSON COUNTIES EXPIRES AT 915 AM CDT...

AT 905 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA. THEREFORE THE WARNING FOR VAN ZANDT AND HENDERSON 
COUNTIES WILL BE ALLOWED TO EXPIRE AT 915 AM CDT.

THUNDERSTORMS WITH FREQUENT LIGHTNING AND BRIEF HEAVY RAIN WILL 
CONTINUE ACROSS THE EDOM...BROWNSBORO...AND CHANDLER AREAS THROUGH 
930 AM. 

LAT...LON 3225 9547 3225 9582 3251 9571 3252 9559
      3248 9559 3242 9550 3241 9549 3240 9549
      3237 9545
TIME...MOT...LOC 1405Z 272DEG 22KT 3234 9538

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 7:05 AM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jun 21, 7:05 AM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
705 AM CDT TUE JUN 21 2011

.UPDATE...
STORM CLUSTER NOW MOVING ACROSS EAST-CENTRAL COUNTIES TOWARD
KAUFMAN...ROCKWALL AND ENNIS HAVE NOT SHOWN TO BE SEVERE PER AREA
OBSERVATIONS AND RADAR ANALYSIS. WE EXPECT THE WEAKENING TREND TO
CONTINUE THROUGH MID MORNING...AS OVERNIGHT LLJ CONTINUES VEERING
AND WEAKENING.

WE HAVE CANCELED THE REMAINDER OF THE SEVERE TSTORM WATCH. OLD
OUTFLOW BOUNDARY/WEAK FRONT REMAINS DRAPED ALONG OR JUST SOUTH OF
I-20 CORRIDOR...WITH 850 MB FRONT PER PROFILERS DRAPED OVER NW
COUNTIES. EXPECT MORE STORMS TO FIRE THIS AFTERNOON IN VICINITY OF
THESE TWO BOUNDARIES...AS ATMOSPHERE RECHARGES AHEAD OF NEXT
APPROACHING SHORTWAVE EXPECTED INTO THE AREA BY THIS EVENING.
ENJOY THE BRIEF REPRIEVE.

05/

&&

.AVIATION...
/12Z TAFS/

COMPLEX OF THUNDERSTORMS NOW MOVING EAST OF THE METROPLEX ALTHOUGH
IMPACTS TO DEPARTURES AND ARRIVALS WILL LIKELY CONTINUE THROUGH
MORNING. WINDS ARE A LITTLE ERRATIC BEHIND THE COMPLEX BUT WILL
PREVAIL A SOUTHEAST WIND AT THE BEGINNING OF THE TAFS. THERE IS
SOME LOW CLOUDINESS ACROSS THE REGION BUT CIGS HAVE GENERALLY BEEN
BETWEEN 2500 AND 3000 FT...WITH HIGHER CIGS IN THE METRO. WILL
PREVAIL VFR CONDITIONS ALL LOCATIONS BUT KEEP A TEMPO FOR MVFR
CIGS THROUGH 15Z. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP
LATER TODAY...BUT EXACT TIMING IS STILL QUESTIONABLE. THINK THERE
WILL BE A LITTLE BREAK FOR THE NEXT SEVERAL HOURS. FOR NOW...WILL
SHOW A CB IN AT 23Z WITH THUNDERSTORMS AGAIN CONTINUING INTO THE
LATE EVENING.

DUNN

&&

.PREV UPDATE...
.UPDATE...
SCATTERED/ELEVATED STORMS WITH MARGINALLY SEVERE HAIL AND LOCALLY HEAVY
RAINFALL BETWEEN 1-3 INCHES HAVE RE-DEVELOPED WITHIN AN AREA OF
1000-1500 MUCAPE ACROSS THE EASTERN HALF OF THE SEVERE THUNDERSTORM
WATCH. WE EXTENDED THE WATCH THROUGH 7 AM CDT FROM THE D/FW METRO...
EAST TO PARIS AND AS FAR SOUTH AS CANTON. SOME TRAINING OF STORMS
WITH HEAVY RAIN OVER MORE SATURATED SOIL WILL PRESENT A LOCALIZED
FLASH FLOOD THREAT AS WELL.

VEERING AND WEAKENING OF LOW LEVEL WIND FIELDS AFTER SUNRISE SHOULD
HELP TO DIMINISH BOTH THREATS AFTER 7 AM CDT.

05/

&&

.PREV DISCUSSION... /ISSUED 428 AM CDT TUE JUN 21 2011/
STRONG SHORTWAVE DISTURBANCE CURRENTLY MOVING THROUGH THE CENTRAL
PLAINS INDUCING LINEAR FORCING AS FAR SOUTH AS NORTH TX THIS MORNING
WITH STRONG TO SEVERE SQUALL LINE/MINI-BOW ECHO MOVING OUT OF
EASTERN D/FW METRO AND TOWARD OUR NE COUNTIES. MANY REPORTS
OVERNIGHT OF WIND DAMAGE...HAIL AND LOCALLY HEAVY RAINFALL BETWEEN
1-2 INCHES. BIGGER HAIL WAS REPORTED YESTERDAY EVENING WITH MORE
DISCRETE SUPERCELL THUNDERSTORMS...BUT ANY HAIL FROM HERE ON OUT
SHOULD BE MARGINALLY SEVERE AT WORST OR AROUND QUARTER SIZE. WILL
HAVE HIGHEST POPS ACROSS NE COUNTIES THROUGH MID MORNING...AS
DISSIPATION AND VEERING OF 35-45 KT LLJ SHOULD RESULT IN WEAKENING
OF CURRENT LINEAR COMPLEX. WE WILL LET THE THUNDERSTORM WATCH RIDE
UNTIL 5 AM CDT FOR AREAS SOUTHEAST OF AN EASTLAND...MINERAL WELLS
...DENTON...SHERMAN LINE.

THE OLD OUTFLOW BOUNDARY FROM CONVECTION THIS MORNING WILL LIKELY
SETTLE NEAR OR JUST SOUTH OF THE I-20...AND MODELS ARE OBVIOUSLY
STRUGGLING WITH THIS AND ADVERTISING THE OUTFLOW BOUNDARY TO MIX
BACK TO THE WEST OVER WESTERN COUNTIES BY LATE AFTERNOON. THOUGH
THIS IS QUITE POSSIBLE...ITS REALLY HARD TO KNOW WHERE BOUNDARY WILL
END UP WHEN MAX AFTERNOON HEATING OCCURS THIS AFTERNOON AND COMING
EVENING. THIS HAS MADE FORECASTING AREAS FOR STRONG TO SEVERE STORMS
LATE TODAY VERY DIFFICULT. WILL ADVERTISE BEST CHANCES ACROSS THE
SOUTHEAST HALF OF NORTH TEXAS...TAPERING OFF ACROSS THE NORTHWEST AS
WE AWAIT NEXT SHORTWAVE RIPPLING THROUGH NW FLOW ALOFT AND ACROSS
THE RED RIVER VALLEY BY 00Z/7 PM THIS EVENING. MOST OF NORTH TX IS
IN A SLIGHT RISK AGAIN THROUGH TONIGHT...BUT WITH DIFFICULTY
DISCERNING HOW MUCH THE ATMOSPHERE RECOVERS THROUGHOUT THE DAY AND
WILL DEFER TO NEXT FORECAST LATER TODAY DECIPHER WHERE THE
ATMOSPHERE RECOVERS AND ANY AREAS FOR SEVERE STORMS. WE WILL LIKELY
CONTINUE WORDING FOR SOME SEVERE IN OUR HAZARDOUS WEATHER OUTLOOK
FOR NOW...BUT NOT TRY TO BE OVERLY SPECIFIC ON WHERE IT WILL OCCUR.

THE WEAK COLD FRONT WILL SINK INTO NORTH TX TUESDAY NIGHT INTO EARLY
WEDNESDAY WITH THE NAM MODEL THE OUTLIER WITH HIGHER POPS MUCH
FURTHER NORTH. PER TRACK OF SHORTWAVE EXPECTED TO BE OVER SOUTHERN
COUNTIES BY WEDNESDAY...WILL FOLLOW NCEP AND CONSENSUS OF OTHER
MODELS AND KEEP BEST RAIN CHANCES SOUTH OF I-20 WED/WED NIGHT.

UPPER HIGH EXPANDS THURSDAY INTO THE WEEKEND AND WILL NUDGE STRONGER
NW FLOW ALOFT TOWARD THE OZARKS AND ARKLATEX WITH MORE SHORTWAVES
MOVING THROUGH THIS FLOW INTO THURSDAY AND EARLY FRIDAY. WE WILL
MAINTAIN LOW POPS FOR THUNDERSTORMS ACROSS MAINLY FAR E/NE COUNTIES
DURING THIS TIME FRAME WITH HOTTER AND DRY WEATHER FURTHER TO THE
WEST AND SOUTH.

UPPER HIGH WILL STRENGTHEN THE CAP ALOFT OVER THE  WEST KEEPING THEM
DRY AND HOT THROUGH THE END OF THE WEEK. HIGHS WILL PUSH THE CENTURY
MARK ACROSS THE FAR WESTERN COUNTIES INTO THIS COMING WEEKEND.
OTHERWISE...KEPT THE FORECAST DRY IN THE FAR EXTENDED.

05/

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  95  74  94  75  98 /  20  50  10  10  20
WACO, TX              98  73  95  73  98 /  30  60  40  20  20
PARIS, TX             91  70  92  69  94 /  50  50  10  10  20
DENTON, TX            94  72  94  73  97 /  20  40  10  10  10
MCKINNEY, TX          93  72  94  71  97 /  30  50  10  10  20
DALLAS, TX            95  74  94  75  98 /  30  50  10  10  20
TERRELL, TX           94  72  95  71  98 /  50  50  20  10  20
CORSICANA, TX         97  72  95  72  99 /  30  60  30  20  20
TEMPLE, TX            98  73  95  73  97 /  30  60  50  30  20
MINERAL WELLS, TX     97  71  95  72  98 /  10  40  10  10   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

91/05
Hazardous weather outlook, Jun 21, 4:15 AM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
415 AM CDT TUE JUN 21 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
415 AM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE
NORTHERN HALF OF NORTH TEXAS THROUGH THE MORNING. A FEW OF THESE
STORMS COULD BE SEVERE WITH DAMAGING WINDS BEING THE MAIN THREAT.

ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
INTO TONIGHT ACROSS MUCH OF NORTH TEXAS. SOME OF THESE STORMS WILL
BE SEVERE WITH A DAMAGING WIND AND LARGE HAIL THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH THURSDAY
NIGHT ACROSS PARTS OF NORTH TEXAS. ISOLATED SEVERE STORMS ARE
EXPECTED DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS NORTH TEXAS
THROUGH TONIGHT.

DUNN

In the hours before

Special weather statement, Jun 21, 6:26 AM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
626 AM CDT TUE JUN 21 2011

TXZ121-122-211200-
KAUFMAN TX-VAN ZANDT TX-
626 AM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL KAUFMAN COUNTY
  NORTHWESTERN VAN ZANDT COUNTY

AT 626 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF TERRELL...MOVING EAST AT 30
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE KAUFMAN...TERRELL AND WILLS
POINT.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3279 9590 3254 9593 3255 9642 3278 9640
TIME...MOT...LOC 1126Z 274DEG 27KT 3267 9632
Special weather statement, Jun 21, 6:59 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
659 AM CDT TUE JUN 21 2011

TXZ122-211230-
VAN ZANDT TX-
659 AM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN VAN ZANDT COUNTY

AT 659 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF WILLS POINT...MOVING EAST AT
25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CANTON...EDGEWOOD...
FRUITVALE...GRAND SALINE AND WILLS POINT.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3247 9608 3277 9607 3277 9576 3274 9571
      3257 9567
TIME...MOT...LOC 1159Z 259DEG 22KT 3262 9606
Special weather statement, Jun 21, 7:30 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
730 AM CDT TUE JUN 21 2011

TXZ121-135-146-211300-
HENDERSON TX-KAUFMAN TX-NAVARRO TX-
730 AM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN KAUFMAN COUNTY
  NORTHEASTERN NAVARRO COUNTY
  NORTHWESTERN HENDERSON COUNTY

AT 731 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES WEST OF GUN BARREL CITY...MOVING
NORTHEAST AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ENCHANTED OAKS...GUN BARREL
CITY...KEMP...MABANK...SEVEN POINTS AND TOOL.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3220 9647 3230 9646 3232 9640 3233 9643
      3235 9645 3237 9645 3255 9609 3215 9607
TIME...MOT...LOC 1231Z 246DEG 25KT 3232 9629
Special weather statement, Jun 21, 7:31 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
731 AM CDT TUE JUN 21 2011

TXZ122-211300-
VAN ZANDT TX-
731 AM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL VAN ZANDT COUNTY

AT 731 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF CANTON...MOVING EAST AT 25
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CANTON AND VAN.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3247 9559 3243 9599 3261 9603 3269 9559
      3247 9558
TIME...MOT...LOC 1231Z 260DEG 23KT 3254 9587
Local storm report, Jun 21, 7:57 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
757 AM CDT TUE JUN 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     HAIL             DOUBLE OAK              33.06N  97.11W
06/21/2011  E1.00 INCH       DENTON             TX   LAW ENFORCEMENT

            HAIL; A TREES AND TREE LIMBS DOWN; FENCES KNOCKED OVER;
            MINOR STREET FLOODING
Special weather statement, Jun 21, 8:00 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
800 AM CDT TUE JUN 21 2011

TXZ122-211330-
VAN ZANDT TX-
800 AM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN VAN ZANDT COUNTY

AT 759 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTH OF CANTON...MOVING EAST
AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CANTON...EDOM...VAN AND
PURTIS CREEK STATE PARK.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3236 9545 3235 9600 3258 9596 3265 9559
      3248 9559 3241 9549 3240 9549 3237 9545
TIME...MOT...LOC 1259Z 257DEG 24KT 3248 9586

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:03 PM CDTSevere Thunderstorm WarningFWDJack, Young57 min
Jun 20, 7:15 PM CDTSevere Thunderstorm WarningFWDJack45 min
Jun 20, 7:40 PM CDTSevere Thunderstorm WarningFWDStephens, Young65 min
Jun 20, 7:42 PM CDTSevere Thunderstorm WarningFWDMontague, Wise39 min
Jun 20, 7:57 PM CDTSevere Thunderstorm WarningFWDJack, Wise63 min
Jun 20, 8:30 PM CDTSevere Thunderstorm WarningFWDJack60 min
Jun 20, 8:38 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Stephens, Young52 min
Jun 20, 8:45 PM CDTTornado WarningFWDPalo Pinto, Young30 min
Jun 20, 8:56 PM CDTSevere Thunderstorm WarningFWDWise49 min
Jun 20, 9:15 PM CDTTornado WarningFWDPalo Pinto30 min
Jun 20, 9:17 PM CDTSevere Thunderstorm WarningFWDCooke, Denton58 min
Jun 20, 9:28 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Wise, Young62 min
Jun 20, 9:43 PM CDTSevere Thunderstorm WarningFWDDenton, Wise62 min
Jun 20, 10:29 PM CDTSevere Thunderstorm WarningFWDParker, Wise61 min
Jun 20, 10:31 PM CDTSevere Thunderstorm WarningFWDDenton59 min
Jun 20, 11:00 PM CDTSevere Thunderstorm WarningFWDDenton, Tarrant60 min
Jun 20, 11:13 PM CDTSpecial Weather StatementFWDGrayson62 min
Jun 20, 11:20 PM CDTSpecial Weather StatementFWDMontague55 min
Jun 20, 11:25 PM CDTSevere Thunderstorm WarningFWDGrayson44 min
Jun 20, 11:33 PM CDTSpecial Weather StatementFWDYoung27 min
Jun 20, 11:55 PM CDTSevere Thunderstorm WarningFWDFannin35 min
Jun 21, 12:08 AM CDTSevere Thunderstorm WarningFWDMontague49 min
Jun 21, 12:28 AM CDTSevere Thunderstorm WarningFWDEastland, Stephens62 min
Jun 21, 12:35 AM CDTSpecial Weather StatementFWDJack55 min
Jun 21, 12:58 AM CDTSpecial Weather StatementFWDWise62 min
Jun 21, 1:13 AM CDTSevere Thunderstorm WarningFWDDenton, Jack, Wise62 min
Jun 21, 1:50 AM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise55 min
Jun 21, 2:10 AM CDTSevere Thunderstorm WarningFWDCollin, Grayson50 min
Jun 21, 2:25 AM CDTSevere Thunderstorm WarningFWDDenton20 min
Jun 21, 2:43 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton62 min
Jun 21, 2:46 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant59 min
Jun 21, 3:02 AM CDTSevere Thunderstorm WarningFWDDallas43 min
Jun 21, 3:23 AM CDTAreal Flood AdvisoryFWDDallas, Tarrant3 hr
Jun 21, 3:37 AM CDTSpecial Weather StatementFWDFannin, Hunt, Kaufman, Rockwall23 min
Jun 21, 3:49 AM CDTSevere Thunderstorm WarningFWDCollin, Hunt38 min
Jun 21, 4:03 AM CDTSpecial Weather StatementFWDDelta, Hopkins, Lamar57 min
Jun 21, 4:45 AM CDTFlash Flood WarningFWDDallas, Tarrant3 hr
Jun 21, 4:50 AM CDTSevere Thunderstorm WarningFWDDenton, Tarrant40 min
Jun 21, 5:01 AM CDTSpecial Weather StatementFWDDallas29 min
Jun 21, 5:42 AM CDTRiver Flood WarningFWDDallas106 min
Jun 21, 5:58 AM CDTSpecial Weather StatementFWDKaufman32 min
Jun 21, 6:26 AM CDTSpecial Weather StatementFWDKaufman34 min
Jun 21, 6:59 AM CDTSpecial Weather StatementFWDVan Zandt31 min
Jun 21, 7:30 AM CDTSpecial Weather StatementFWDKaufman30 min
Jun 21, 7:31 AM CDTSpecial Weather StatementFWDVan Zandt29 min
Jun 21, 8:00 AM CDTSpecial Weather StatementFWDVan Zandt30 min
Jun 21, 5:15 PM CDTSpecial Weather StatementFWDEastland30 min
Jun 21, 5:27 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland63 min
Jun 21, 6:00 PM CDTSevere Thunderstorm WarningFWDEastland30 min
Jun 21, 6:30 PM CDTSevere Thunderstorm WarningFWDEastland60 min
Jun 21, 6:47 PM CDTSevere Thunderstorm WarningFWDStephens58 min
Jun 21, 6:53 PM CDTSpecial Weather StatementFWDErath37 min
Jun 21, 6:58 PM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto62 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.